MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363580
Medical Device Problem Codes Stretched (1601); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 10apr2025.It was reported that the coil would not advance out in the catheter.The target lesion was located in the splenic artery.An 8mm x 20cm interlock-35 was selected for use.However, during the procedure, it was noted that the coil stopped at the tip of the catheter and would not advance out.When attempting to withdraw, the coil 'unwound' and had to pull the entire catheter and coil together.There were no patient complications as a result of this event.However, device analysis revealed the arm coil was detached.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned to our post market quality assurance laboratory.Visual and microscopic inspections were performed, and it was observed that the main coil and the delivery wire were returned with a non-boston scientific (bsc) catheter.The delivery wire returned stuck inside the non-bsc catheter.It was observed that the main coil was bent and stretched at the coil arm and primary coil section.Moreover, the arm coil was detached.The delivery wire was damaged at the wire arm section.Dimensional inspection of the main coil and delivery wire revealed the components were within specifications.No other issues were identified during the product analysis.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21962501
Report Number2124215-2025-26793
Device Sequence Number18441022
Product Code KRD
UDI-Device Identifier08714729793045
UDI-Public(01)08714729793045(17)260522(10)31673655
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2026
Device Model NumberM001363580
Device Catalogue NumberM001363580
Device Lot Number0031673655
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown